# SDR TWRA9731

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Holder
- Part number: 086861
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EVAC LIGHTS INOP, SEATS 16C, 50H, 53H.  INSTALLED NEW LAMP HOLDERS AND RELAMPED.  (M)
